Items where Author is "Drábek, Pavel"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleDrábek, Pavel and Zahradnikova, Michaela (2021) Bistable equation with discontinuous density dependent diffusion with degenerations and singularities. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (61). pp. 1-16. ISSN 1417-3875 Chhetri, Maya and Drábek, Pavel and Shivaji, Ratnasingham (2020) Influence of singular weights on the asymptotic behavior of positive solutions for classes of quasilinear equations. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (73). pp. 1-23. ISSN 1417-3875 |